The Annals of Mathematical Statistics

On a Characterization of Covariances

A. V. Balakrishnan

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 30, Number 3 (1959), 670-675.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706197

Digital Object Identifier
doi:10.1214/aoms/1177706197

Mathematical Reviews number (MathSciNet)
MR107955

Zentralblatt MATH identifier
0092.33702

JSTOR
links.jstor.org

Citation

Balakrishnan, A. V. On a Characterization of Covariances. Ann. Math. Statist. 30 (1959), no. 3, 670--675. doi:10.1214/aoms/1177706197. https://projecteuclid.org/euclid.aoms/1177706197


Export citation